MAUDE Adverse Event Report: MEDLINE RENEWAL DYONICS; FULL RADIUS BLADE (YELLOW) 4.5MM

MEDLINE RENEWAL DYONICS; FULL RADIUS BLADE (YELLOW) 4.5MM
Catalog Number 7205306RH
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 10/21/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that during an unknown procedure, the reprocessed dyonics full radius blade (yellow) 4.5mm broke off in the patient.The device pieces were reportedly retrieved from the patient through an unknown method.Due to the reported incident and the required intervention to retrieve the broken device pieces from the patient, this medwatch is being filed.The sample is not available to be returned for evaluation.A review of the device history record was performed and this indicated that all processes were conducted as required at the time the lot was processed.A definitive root cause could not be determined at this time.No additional information is available.If additional information becomes available, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported that during an unknown procedure, the reprocessed dyonics full radius blade broke off in the patient.

Brand Name
DYONICS
Common Device Name
FULL RADIUS BLADE (YELLOW) 4.5MM
Manufacturer (Section D)
MEDLINE RENEWAL
1500 ne hemlock ave
redmond OR 97756
MDR Report Key9273945
Report Number3032391-2019-00026
Device Sequence Number234594
Product Code HRX
UDI-Device Identifier10888277374997
UDI-Public10888277374997
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,user f
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 11/04/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number7205306RH
Device Lot Number387175
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/23/2019
Initial Report FDA Received Date11/04/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;